Journal of the Mathematical Society of Japan

The first Chern class and holomorphic symmetric tensor fields

Shoshichi KOBAYASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 32, Number 2 (1980), 325-329.

Dates
First available in Project Euclid: 20 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240234801

Digital Object Identifier
doi:10.2969/jmsj/03220325

Mathematical Reviews number (MathSciNet)
MR0567422

Zentralblatt MATH identifier
0447.53055

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 32L20: Vanishing theorems

Citation

KOBAYASHI, Shoshichi. The first Chern class and holomorphic symmetric tensor fields. J. Math. Soc. Japan 32 (1980), no. 2, 325--329. doi:10.2969/jmsj/03220325. https://projecteuclid.org/euclid.jmsj/1240234801


Export citation